IBUGESIC PLUS SUSPENSION 100 ML
By CIPLA PHARMACEUTICAL COMPANY LIMITED
Contains: IBUPROFEN 100 MG+PARACETAMOL/ACETAMINOPH...(See More)

₹ 51.3315% OFF
5 Alternative Available 
Product Summary
Offer Price | ₹ 51.33 |
---|---|
Your Savings | ₹ 9.06 (15% on MRP) |
Medicines with same composition as IBUGESIC PLUS SUSPENSION 100 ML
Customer Reviews
Deep Patel
Best generic alternative. Great quality, great prices
Reviewed on 01 Sep 2023
Deep Patel
Reviewed on 01 Sep 2023
Best generic alternative. Great quality, great prices
Vaishali Parikh
Geniune medicines available at good discounts
Reviewed on 05 Dec 2022
Vaishali Parikh
Reviewed on 05 Dec 2022
Geniune medicines available at good discounts
Ronak Ankola
Should display more medical verities.
Reviewed on 25 Jul 2023
Ronak Ankola
Reviewed on 25 Jul 2023
Should display more medical verities.
Chitrang Shah
Had a good experience when I went for purchasing medicine.
Appreciate the service
Reviewed on 07 Nov 2022
Chitrang Shah
Reviewed on 07 Nov 2022
Had a good experience when I went for purchasing medicine. Appreciate the service
Sagar Christian
medkart pharmacy medicine is very nice 👍
Reviewed on 27 Nov 2023
Sagar Christian
Reviewed on 27 Nov 2023
medkart pharmacy medicine is very nice 👍